# SDR NSVA201034

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 340B346
- Aircraft time: 29,392 hours, 34,503 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Avionics
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS SPOKE LIGHT ILLUMINATED.  RE-RACKED CONNECTOR AND CLEANED CONNECTION.  OPS CHECK GOOD PER 26-20-00.
